# SDR CALA2025091508910

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737924ER
- Aircraft serial: 42747
- Aircraft time: 36,353 hours, 13,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE WHITE EXIT LIGHT ON ARMREST AT 3B INOPERATIVE.  ADJACENT LIGHTS FWD AND BEHIND INOPERATIVE LIGHT ARE OPERATIVE.  NO EMERGENCY LIGHTS WORK.  LENS FOR WHITE FLOOR PROXIMITY LIGHT ON SEAT 3B IS DAMAGED.  ALL FLOOR PROXIMITY LIGHTS FWD AND AFT OF 3B LOCATION OPERATE NORMALLY.   REMOVED DAMAGED EMERGENCY PROXIMITY LIGHT AT ROW 3B AND INSTALLED NEW LIGHT ASSEMBLY IAW AMM.  FLOOR PROXIMITY LIGHT - LIGHT ASSEMBLY REPLACEMENT: TASK 33-51-11-960-802. OPS CHECKED GOOD.
